MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT-10-AV; DEVICE, NEUROVASCULAR EMBOLIZATION

MICROVENTION, INC. HYDROSOFT-10-AV; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number 100310H2HS-V
Medical Device Problem Codes Physical Resistance/Sticking (4012); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The physical device was not available for evaluation to investigate if a condition existed that would have contributed to the reported event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.
 
Event or Problem Description
As reported: m2 bifurcation aneurysm with stent and coil implantation.The objective of the procedure was to recross the stent and implant more coils.Dr.Successfully recrossed the stent with a straight microcatheter.He then ordered the coil.The coil package was opened and its contents placed on the table.The dispenser cap was removed and the coil was removed.Its distal end was handed to the doctor, and the specialist held the proximal end.The doctor opened the hemostatic valve, inserted the distal end of the sheath, and closed the valve again.Saline return through the sheath was confirmed, and the coil was advanced until the proximal end was approximately one inch outside the sheath.The sheath was withdrawn, and the doctor continued advancing the device to the fluorosafe markers.Once under fluoroscopy, the doctor advanced the device and observed that the distal end of the coil was exiting the microcatheter.However, when he attempted to retrieve the device for better positioning, he noticed resistance.He attempted to advance and retrieve it again without success.At that point, the doctor noticed that the stretch-resistant element of the device had broken, so he decided to remove the microcatheter completely from the patient.The specialist confirmed the 'stuck' condition of the portion of the device that remained outside the microcatheter, as its proximal and other end were pulled.Due to this incident, the coil was replaced with another coil and the procedure was completed successfully.The patient is in good condition.

Brand Name
HYDROSOFT-10-AV
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key21932424
Report Number2032493-2025-90119
Device Sequence Number18369522
Product Code HCG
UDI-Device Identifier00816777022943
UDI-Public(01)00816777022943(11)241213(17)291130(10)0000823236
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K091641
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100310H2HS-V
Device Lot Number0000823236
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Initial Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEADWAY DUO (167 CM).
Patient Age74 YR
Patient SexFemale